# SDR ABXA9500861

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 575468827
- Condition: Cracked
- Location: Bs 128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 90-18-03 AND SB 56-11 REV 3, FOUND EVIDENCE OF CRACKS ON TWO FASTENER HOLES ON THE LEFT EYEBROW WINDOW RETAINER, DURING X-RAY INSPECTION.  REPLACED RETAINER IAW DC-9 SRM 51-30-2.
